Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A correction to “On the average number of real roots of a random algebraic equation”


Author: M. Kac
Journal: Bull. Amer. Math. Soc. 49 (1943), 938
DOI: https://doi.org/10.1090/S0002-9904-1943-08069-X
Original Article: Bull. Amer. Math. Soc., Volume 49, Number 4 (1943), 314--320
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1943-08069-X